# SDR FDEA202009272562

- Difficulty date: September 27, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 36,331 hours, 19,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: A5378125520051
- Condition: Cracked
- Location: Frame 61
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION ON INTERNAL STRUCTURE IN OPEN HOLES 4 EA ON DOOR ACTUATOR SUPPORT BEAM IN AFT CARGO COMPARTMENT.  CRACK LOCATIONS ARE: CRACK HOLE 1 LOCATION FR 61 MORE 2.5 INCH; CRACK HOLE 2 LOCATION FR 61 MORE 7.5 INCH; CRACK HOLE 3 LOCATION FR 61 MORE 13.5 INCH; CRACK HOLE 4 LOCATION FR 61 MORE 18.5 INCH.  REPLACED DOOR ACTUATOR SUPPORT BEAM LOCATED IN AFT CARGO COMPARTMENT, IAW A300-600 SRM 51-72-10 AND DRAWING A53278285, ISSUE D SHEET 23.
